# SDR ASAA2014030607367

- Difficulty date: March 6, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AREA, FLOORBEAM IS CORRODED, BS 986.5, RBL 48, WL 200.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 53-70-51.   FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51.  REPAIRED FLOORBEAM IAW SRM 53-70-51-2R-4.
